# SDR USAA011283

- Difficulty date: September 30, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED .5 INCH BY 10 INCHES, STATION 1006 TO STATION 1016 BBL 0.  REPAIRED PER SRM 51-30-2.  (M)
